# SDR REXA2012092601364

- Difficulty date: September 26, 2012
- Submitted: September 27, 2012
- Operation: Air carrier
- Aircraft: N232PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15232
- Aircraft time: 8,899 hours, 6,188 cycles
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Condition: Unserviceable
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O LIFE VEST HAS HOLES IN BAG.  REMOVED AND REPLACED F/O'S LIFE VEST IAW AMM 25-61-03.  OPS CHECKS GOOD.
